MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 6 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 6 X 11.5MM; DENTAL IMPLANT
Catalog Number OSS611
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported non integration and sinus perforation at tooth site 17, possibly due to pressure of temporary prosthetic during healing, and implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) oss611, (osseotitel implant 6 x 11.5mm) for evaluation.Visual evaluation was performed, the implant had signs of use and slight wear, however, no damage to the implant was identified that would cause or contribute to the event.Device history record (dhr) review was completed for the subject lot number 2022101277.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022101277 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: non-integration: perforated sinus therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable with all the available information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ IMPLANT 6 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20805584
Report Number0001038806-2024-02766
Device Sequence Number9302352
Product Code DZE
UDI-Device Identifier00844868013334
UDI-Public(01)00844868013334(17)271110(10)2022101277
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberOSS611
Device Lot Number2022101277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient EthnicityNon Hispanic